# SDR DALA2024112611221

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,596 hours, 31,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SEAT MOUNTED E-LIGHTS AT SEAT ROW 18 DAMAGED AND MISCONFIGURED PER FIG 13 ON S/C. CORRECTIVE ACTION: R&R SEAT MOUNTED E-LIGHT AT ROW 18 IN REF TO B757 AMM 33-51. NOW CKS GOOD. (6650456)
